@Article{AAMM-5-212, author = {Houguo and Li and and 20156 and and Houguo Li and Kefu and Huang and and 20157 and and Kefu Huang}, title = {Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {2}, pages = {212--221}, abstract = {

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m1257}, url = {http://global-sci.org/intro/article_detail/aamm/66.html} }